# SDR DALA2021122007875

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 WEAR ON OFFWING SCAPE SLIDE BELLY FAIRING CHANNEL RH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED OFFWING SCAPE SLIDE PER SRM A320 51-72-11. (2056746)
